Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the behavior of mappings which do not satisfy Hyers-Ulam stability


Authors: Themistocles M. Rassias and Peter Šemrl
Journal: Proc. Amer. Math. Soc. 114 (1992), 989-993
MSC: Primary 47H99; Secondary 47H15
DOI: https://doi.org/10.1090/S0002-9939-1992-1059634-1
MathSciNet review: 1059634
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We find an example to show when the Hyers-Ulam stability does not occur for approximately linear mappings. We also investigate the behavior of such mappings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H99, 47H15

Retrieve articles in all journals with MSC: 47H99, 47H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1059634-1
Keywords: Approximately linear mapping
Article copyright: © Copyright 1992 American Mathematical Society